# SDR SIMA20140608006

- Difficulty date: June 8, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 39,131 hours, 32,502 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLD LEAK 2 ON CLIMB OUT AROUND 17000' WHILE RUNNING AOM 1 POSITION.  GOT BLD LEAK 1 - 2. DIVERTED BACK.  DUCT FWD OF LAVATORY RT SIDE TO BE CRACKED.  DUCT THAT TRANSITIONS FROM STATION 19115.6 TO 20615.0.  R & R DUCT IAW AMM 36-11-09.  OPERATIONS & LEAK CHECKED GOOD.
